# SDR 97FDEA00011

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 46160008000801
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 1 IRU FAILED, NR 2 ALREADY DEFERED, ALONG WITH BOTH PITCH TRIMS AND NR 1 YAW DAMP, NR 2 ALREADY DEFERRED.  ONLY BASIC RAW DATA AVAILABLE ON FO SIDE.  MADE EMERGENCY LDG AT LAS.  ALSO, NR 2 ATS DISSENGAGED AND WOULD NOT ENGAGE.  MEL:  SWAPPED IRS NR 1 AND 3.  DEFERRED PER MEL SYSTEM 1 NOW OK.  REMOVED AND REPLACED NR 3 IRU AND 317 FP RELAY, GND CK GOOD.  NR 2 IRS CLEARED PRIOR TO DEPT LAS VEGAS.  SWAPPED DC POWER RELAYS 315FP AND 316FP WITH NR 3 SYSTEM.  NR 2 IRU NOW OPS CHK GOOD.
